# SDR WX0A2022032574041

- Difficulty date: March 22, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 49,079 hours, 31,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AFT F/A JS FLASHLIGHT INOP / REMOVED AND REPLACED AFT FA FLASHLIGHT BATTERY IAW CMM 25-60-02. OPS CHECK GOOD."
